Numerical Stability of Path-based Algorithms For Traffic Assignment

Perederieieva, O, Ehrgott, M, Raith, A et al. (1 more author) (2016) Numerical Stability of Path-based Algorithms For Traffic Assignment. Optimization Methods and Software, 31 (1). pp. 53-67. ISSN 1055-6788



  • Perederieieva, O
  • Ehrgott, M
  • Raith, A
  • Wang, JYT
Copyright, Publisher and Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Optimization Methods and Software on Jan 2016, available online
Keywords: traffic assignment; path-based algorithms; convergence; numerical stability; floating point arithmetic
  • Published: 1 January 2016
  • Accepted: 29 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds) > Institute for Resilient Infrastructure (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 May 2015 13:42
Last Modified: 11 Jun 2016 20:35
Published Version:
Status: Published
Publisher: Taylor & Francis
Identification Number:

Share / Export